# SDR UALA2011011000137

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 61,180 hours, 8,810 cycles
- Engine: Pwa PW40903
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 92
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV R RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED. STATUS  MSG01- ACTIVE CLIMB MODE DEPENDENT; TRIM AIR PRESSURE REGULATING AND SOV (RIGHT) TORQUE MOTOR IS NOT IN COMMANDED POSITION.  DB- CABIN TEMPERATURE CONTROLLER (R CHAN2) ITEM CNX PER PLF SHOWS NOT ACTIVE MSG-2124202 ACTIVE CL MODE.  MAT TEST RT SYS AIR ON FAILED FOUND RT TRIM AIR PRSOV U-S MEL APPLY RT TRIM PRSOV DE-ACTIVATED CLOSED.  REPLACED VALVE.
